Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Red vaginal discharge after taking i pill...

i am having pale red vaginal discharge after 24 hours of taking an i pill (after 57th hour after partial penetration) ...i have headache, lower abdominal pain as well... is the vaginal discharge a normal side effect of i pill or is that a sign of pregnancy??? kindly help...really worried....
Asked On : Fri, 22 Jan 2010
Answers:  1 Views:  1422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

vaginal dischares as a sign of pregnancy? it is the side effect of the i pill and not the pregnancy symptom or sign

Answered: Fri, 22 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor